# SDR 98ZZZX665

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Input Pinion
- Part number: 900D1400528101
- Condition: Damaged
- Location: M/R Drive
- Part time: 150 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED INPUT PINION FROM MCDONNELL DOUGLAS TO REPLACE LEAKER.  ON THE NEW UNIT, FOUND THE DRAIN TUBE WAS BENT.  WHILE TRYING TO STRAIGHTEN THE TUBE, IT BROKE OFF. THE TUBE WAS BONDED BACK ON AND THEN ONE ATTACH EAR WAS FOUND BENT.
